# SDR ASAA11510769

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 18,774 hours, 5,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"EXIT SALIDA" SIGN FELL FROM CEILING LOCATION AT O/W ROWS 14 15.  RE-INSTALLED SIGN LENS CHECKS NORMAL.
